# SDR N6WA201906030001

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 36,206 hours, 27,040 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Stay
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR DISAGREE DURING EXTENSION FOR LANDING. WORK ACCOMPLISHED ON NRWO 23401-1. R & R RH MLG SIDE STAY ASSY IAW AMM 32-11-12. OPS CHECK GOOD AT THIS TIME.
